# SDR AALA202307201529

- Difficulty date: July 16, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746002820600
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #9 FORWARD BOLT BETWEEN WS 9704 AND 10204, BETWEEN RIBS 18 AND 19. REPLACED BOLT PER AMM 27-84-66.
